# SDR HNAA2017052600187

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 60,070 hours, 67,546 cycles
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 OIL PRESSURE FLUCTUATING BETWEEN 55 AND 50 PSI INFLIGHT AND WARNING LIGHT BLINKING.  INSPECTED AND FOUND FRONT INLET CASE COVER PLATE LEAKING.  R & R THE SEAL IAW 61-10-10R AND 76-00-01Q.  GROUND RAN ACFT.  LEAK AND OPS CHECKED GOOD. OK FOR SERVICE.
